# SDR PLG4296DG1

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3068M
- Make and model: Beech 1900C
- Aircraft serial: UB69
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS250081
- Condition: Defective
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4532 - AFTER TAKEOFF, CREW NOTICED A FORWARD CABIN DOOR WARNING LIGHT ILLUMINATE.  AIRCRAFT RETURNED TO BOS WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED AND DETERMINED MICROSWITCH ON DOOR TO BE BAD.  AFTER ENSURING CABIN DOOR CAN BE CLOSED AND LOCKED, WARNING SYSTEM WAS DEFERRED PER MEL.  AIRCRAFT WAS THEN RETURNED TO SERVICE AND OPERATED UNDER MEL.  (X)
